Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes sudden excessive vaginal discharge?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12893 Questions
Question
Over the last few weeks, i have begun to have a clear odorless vaginal discharge. It seems to be getting excessive. I am wearing a panty liner during the day and at night a full pad. I have no other symptoms so this is very perplexing....
Thu, 19 Apr 2018 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be due to hormonal change.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.

A sudden increase in vaginal discharge that is odorless is less likely to be due to an infection. This can be related to hormonal changes during the cycle. Such discharge usually decreases on its own in 5-7 days.

In case the discharge is persistent then a vaginal swab culture analysis is needed to rule out an infection.

Please feel free to discuss further. I will be glad to answer the follow-up queries that you have.

Wishing you good health.

Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal


Above answer was peer-reviewed by
 
Follow-up: What causes sudden excessive vaginal discharge? 1 hour later
That makes me feel much better. I did forget to mention that i was diagnosed with adenomyosis a few years ago... and im about to turn 45 in a few weeks... it is just very annoying to have to wear a pad all the time
 
 
Answered by Dr. Rakhi Tayal 8 hours later
Brief Answer:
Not related to adenomyosis.

Detailed Answer:
Hello.
Thanks for writing again.
The discharge s not related to adenomyosis. No need to worry.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor